See Alike in...

Alike App

Browser

retrogirl

603d

I am trying to figure out a doctor to see and what I have. I have gone to the ER many times in pain and they give me muscle relaxers and tell me to rest. While there they usually give me Morphine which is the only thing to actually take away the pain. It feels like a muscle or nerve on my hip that makes it soooo painful to walk or move. I can't even go to the bathroom because it's too far. i have to just heal for weeks. Depending on how bad the pain in sometimes I throw up and pass out. It has always been on my right side but I fell and now feel the exact same thing on my left! I was in shock. How could something be on both sides unless it's a nerve right?? Currently in bed, peeing in a bucket, and on muscle relaxers. Trying not to go to the hospital. What on earth could this be??

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion